MathSciNet Relay Station
MathSciNet bibliographic data
MR314756 10A45 (10-04 10J20)
Cheema, M. S.; Conway, W. E. Numerical investigation of certain asymptotic results in the theory of partitions. Math. Comp. 26 (1972), 999–1005; addendum, ibid. 26 (1972), no. 120, loose microfiche suppl. C1–C10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement